Journal of Mathematics of Kyoto University

The integral cohomology ring of $E_7/T$

Masaki Nakagawa

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 41, Number 2 (2001), 303-321.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250517635

Digital Object Identifier
doi:10.1215/kjm/1250517635

Mathematical Reviews number (MathSciNet)
MR1852986

Zentralblatt MATH identifier
1006.57013

Subjects
Primary: 57T15: Homology and cohomology of homogeneous spaces of Lie groups

Citation

Nakagawa, Masaki. The integral cohomology ring of $E_7/T$. J. Math. Kyoto Univ. 41 (2001), no. 2, 303--321. doi:10.1215/kjm/1250517635. https://projecteuclid.org/euclid.kjm/1250517635


Export citation